# SDR DXTA200601765

- Difficulty date: November 29, 2006
- Submitted: December 7, 2006
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 7,862 hours, 5,023 cycles
- Engine: Allsn AE3007C
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7464513
- Condition: Contaminated
- Location: Aft Service Bay
- Part time: 7,862 hours, 5,023 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG TURBINE ODOR COMING FROM BOTH AIR CONDITIONING PACS. TROUBLESHOT DISCREPANCY TO DIRTY OZONE CONVERTERS AND COALESCER SOCKS.  CLEANED OZONE CONVERTERS AND REPLACED COALESCER SOCKS WITH NEW.  OPS CHECK GOOD AND NO ODOR OF TURBINE EXHAUST.  ALL WORK DONE IAW MM CH 21-52-00 AND CH 21-71-00. OCCURRED BEFORE DEPARTURE AT SAT.
